Positive periodic solutions of singular systems of first order ordinary differential equations

Research output: Contribution to journalArticle

12 Scopus citations


The existence and multiplicity of positive periodic solutions for first non-autonomous singular systems are established with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.

Original languageEnglish (US)
Pages (from-to)1605-1610
Number of pages6
JournalApplied Mathematics and Computation
Issue number5
StatePublished - Nov 1 2011



  • Cone
  • Krasnoselskii fixed point theorem
  • Periodic solutions
  • Singular system

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this